Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: T
Number of items: 2.

T

Thomas, R. Guy (2008) Loss Coverage as a Public Policy Objective for Risk Classification Schemes. Journal of Risk and Insurance, 75 (4). pp. 997-1018. ISSN 0022-4367. (doi:10.1111/j.1539-6975.2008.00294.x) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Tapadar, Pradip, Macdonald, Angus S. (2010) Multifactorial Genetic Disorders and Adverse Selection: Epidemiology Meets Economics. Journal of Risk and Insurance, 77 (1). pp. 155-182. ISSN 0022-4367. (doi:10.1111/j.1539-6975.2009.01342.x) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Thu Dec 12 23:10:17 2019 GMT.